It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-21-2003, 09:39 PM   #1
Junior Member
Join Date: Jul 2003
Posts: 21
pozitoz HB User
Red face Too much Armour???

Hi- I usually take 1 grain of Armour once in the morning and once around 3pm. Today, for some strange reason I took 2 in the morning so that I would not need to take it this afternoon. (When I originally started 6mos. ago the Doc said it didn't really matter)
Shortly thereafter I felt nauseous and weak, hot, and now I feel like I have a lump in my throat when I swallow. It's been about10 hours since I took the dose. What's going on, and any idea when it'll end?

Sponsors Lightbulb
Old 09-21-2003, 10:30 PM   #2
Join Date: Aug 2003
Location: Missouri
Posts: 236
Sky_Eagle1 HB User

The T3 in the Armour probably changed things for you. T3 is the active form of the thyroid hormone and only lasts for 8 hours. You effectively hit your body with double what you usually give it at one time, and it reacted with the symptoms as you described.

Yes it does matter - hopefully your symptoms will ease off in a couple of days, maybe a week at maximum.


[This message has been edited by Sky_Eagle1 (edited 09-22-2003).]

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Need help with Armour dosage, please.... lacalla Thyroid Disorders 78 12-12-2008 09:24 AM
anyone been on armour went back to synthyroid? Glitterygrl Thyroid Disorders 11 07-29-2008 10:27 PM
Quick Question About Armour And Levo Together??? katkatdd Thyroid Disorders 6 12-10-2007 09:49 AM
Had Endo appt. Started Armour. QUESTIONS??? Help please! katkatdd Thyroid Disorders 7 11-17-2007 11:39 AM
Accidentally Took Double Dose of Armour for Three Days sparkles916 Thyroid Disorders 3 10-13-2007 05:35 PM
Synthroid or Armour mauz Thyroid Disorders 15 08-27-2007 08:16 AM
MAJOR Armour Confusion!! fusionqueen Thyroid Disorders 11 12-04-2006 06:48 AM
hair loss with dhea, hydrocortisone and armour thyroid? binks Hair Loss / Alopecia 16 01-04-2005 05:01 PM
synthroid vs armour - symptom change? yock Thyroid Disorders 7 03-11-2004 09:32 AM
FIGHTING FOR ARMOUR!!!!READ THIS!!!! Sagesmom Thyroid Disorders 8 10-31-2003 05:23 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:36 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!